Bubbles

I suffer every day and night with restless leg syndrome and it's now in my arms I take 8 mas of a time released requip medicine but I have to crush the pills to get relief I'm not supposed to crush the pill but I can't digest the pill it comes out whole and it don't work unless I crush the pill but I'm doomed anyway the pill crushed works for me but I'm killing my liver. So with that being said I'm going to die anyway. No matter what I do I'm going to die . I even had a vision of myself dying and I'd be better off with God

8 Replies

oldestnewest
  • You sound in a bit of a mess,we are all going to die of something aren't we. Who told you your liver was in a mess? I have rls about as bad as it comes ,it's so bad I can't go and stay with my daughter,I am hoping thing will soon improve. I am trying magnesium as well as popinarole and I can say it is much better,why don't you try that read up on mag it's brill. If you crush your tabs it just the same May be you need to have a new tab there are plenty there. Beady 3

  • You must not crush up timed release medication.It is designed with a special coating to release a set amount og medication over a set period of time, If you crush it up you will get ome big hit of medication all at once, With some medications this could prove fatal

  • Hi Bubbles, I am a sufferer too, but not every day. It comes and goes with me. Have you tried acupuncture? it always seems to help with me.

  • Try magnesium oil it's amazing for RSL .... You buy it in a spray.

  • Hi there. What is the name of the magnesium oil that you use?

  • You can go to any chemist or H & B just ask for magnesium oil spray wonderful results. I have had rls for 45yrs sometime feel like I can't take any more ,but you do,I am on ropinarole 5mg and at the min it's going ok Good look to all you ,never give up beady3

  • Calm natural Ltd

    Transdermal magnesium rub

  • Bubbles,

    We will all die, it is just a matter of when and how much we will suffer before the fatal day comes. The need for comfort is great and We have all expierenced the discomfort, Some more than others. I started suffering when I was in y early 40's and got no relief until I was 65 and told my doctor she had to do something or i was ready to end it. We started with Mirapex and made it OK until I was at the maximum dose and swithched to requip timed release. Now I have just added 5 mg of Methadone daily. I have been relatively comfortable, meaning some period of every day I would go into relessness over my entire body . That was when we added Methadone to the mix. My doctor is flexible and will try about anything I suggest. I have done most of the research and you will have to do the same, if you want relief. If your doctor is not a careing flexible person, then find a new one. My answer when he says he is afraid of addition is,'' I'd rather live 10 years on a med. that makes me comfortable, that even 5 years miserable.'' He does not ssuffer the discomfort I do, and I tell him that also.

    Take charge of yourself and if it doesn't work, you haven't lost much.

    Windwalker

You may also like...